Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Child has low grade fever, tiredness, puffy eyes, vomiting, white spots on throat

My 6 year old has had a low grade fever for one week with only tiredness and puffy eyes. He threw up yesterday three times (just fluids). Now he is stuffy and his throat has white spots on it when I looked at it (still tired and puffy). I gave Tylenol off and on this past week and started Claritan two days ago. Should I be more concerned. The pediatrician said no need to see him.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
its dr gupta
this seem to be that your child has sore throat ( fever low grade + white spot or patch in oral cavity )
in fever tiredness is common
regarding facial puffiness i want to know color of urine and what amount of urine child is passing per day .
urine test
throat swab culture
blood urea and serum creatinin
and give the amoxycillin to your child and also paracetomol to child
thanks for your query
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor